# SDR DALA2016091106552

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACKED FORWARD UPPER PAN AT FORWARD ENTRY DOOR.  CRACKED FORWARD PAN WAS REPAIRED IAW SRM 52-05D, FIG 18A.
